| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that four years and nine months following the implant of this transcatheter bioprosthetic valve into a patient with an existing non-medtronic surgical aortic valve, calcification was noted in the aortic annulus under non-coronary cusp (ncc) extending into the left ventricular outflow tract and in the proximal right coronary artery.The implant depth was 4mm on the ncc and 0mm on the left coronary cusp.It was noted that imaging was performed due to high gradients.The mean gradient was 40.7 millimeters of mercury (mmhg).There was no evidence of thrombus or leaflet thickening on the bioprosthetic valve.No intervention was performed or scheduled.No adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.